# SDR 99ZZZX829

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 0896
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Check Valve
- Part number: ZCV6361
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 8005 - AFTER TAKEOFF FROM PHL, THE YELLOW HYDRAULIC SYSTEM OVERHEATED.  WHEN THE CONDITION EXISTED FOR 10 MINUTES, THE CREW DECIDED TO RETURN TO PHL.  THE FLIGHT LANDED PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE YELLOW HYDRAULIC SYSTEM ELECTRIC PUMP AND THE PUMP DELIVERY CHECK VALVE.  REF:  OPER CONTROL NR USAASA98003.
